Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 415, NWS Fort Worth, TX

June 18, 2011Tarrant County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Jun 18, 2011, 10:24 PM CDT for Tarrant County, Texas. It was in force for 51 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 18, 2011, 10:24 PM CDT (03:24 UTC)
Expired
Jun 18, 2011, 11:15 PM CDT
In force
51 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

County Tarrant County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 14 km from the middle of the area, began a volume at 03:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 18, 10:27 PM CDTTSTM WND GST 707 Wsw Fort Worth, TXMEASURED AT THE JOINT RESERVE BASE...KNFW.
Jun 18, 10:30 PM CDTTSTM WND DMGRiver Oaks, TXNUMEROUS REPORTS OF POWERLINES DOWN FROM RIVER OAKS TO LAKE WORTH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 3.4 hours before the alert went out and 19 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2011-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 672 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2011-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
672 J/kg
Mixed-layer CIN
-207 J/kg
Mixed-layer LCL
3215 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
158 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

049 
WUUS54 KFWD 190324
SVRFWD
TXC439-190415-
/O.NEW.KFWD.SV.W.0415.110619T0324Z-110619T0415Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1024 PM CDT SAT JUN 18 2011

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  TARRANT COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 1115 PM CDT

* AT 1021 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED 
AN AREA OF DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS CORE OF 
DAMAGING WINDS IS THE RESULT OF RAIN SHOWERS AND THUNDERSTORMS WELL 
OFF TO THE SOUTHWEST OF TARRANT COUNTY.  NO RAIN OR LIGHTNING WILL 
ACCOMPANY THESE WINDS.  THE CORE OF STRONGEST WINDS WAS LOCATED NEAR 
LAKE WORTH...MOVING EAST AT 20 TO 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  EDGECLIFF AROUND 1030 PM...
  FORT WORTH...SAGINAW AND EVERMAN AROUND 1035 PM...
  BLUE MOUND AROUND 1040 PM...
  FOREST HILL AND RENDON AROUND 1045 PM...
  HALTOM CITY AND KENNEDALE AROUND 1050 PM...
  RICHLAND HILLS AROUND 1055 PM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WIND DAMAGE WITH THIS STORM WILL OCCUR WELL AHEAD OF ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 3256 9704 3255 9705 3256 9755 3289 9755
      3291 9703
TIME...MOT...LOC 0321Z 256DEG 17KT 3278 9742

$$


CAVANAUGH
2 follow-up statements
171 
WWUS54 KFWD 190342
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1042 PM CDT SAT JUN 18 2011

TXC439-190415-
/O.CON.KFWD.SV.W.0415.000000T0000Z-110619T0415Z/
TARRANT TX-
1042 PM CDT SAT JUN 18 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR TARRANT COUNTY...

AT 1040 PM CDT...AUTOMATED OBSERVATION EQUIPMENT MEASURED A 70 MPH 
WIND GUST AT THE JOINT RESERVE BASE WEST OF FORT WORTH. THIS CORE OF 
DAMAGING WINDS WAS LOCATED NEAR DOWNTOWN FORT WORTH...MOVING EAST 
NORTHEAST AT 25 MPH.

THE DAMAGING WINDS WILL BE NEAR...
  HALTOM CITY AND KENNEDALE AROUND 1050 PM CDT...
  RICHLAND HILLS AND WATAUGA AROUND 1055 PM CDT...
  NORTH RICHLAND HILLS...DALWORTHINGTON GARDENS AND MANSFIELD AROUND
  1100 PM CDT...
  HURST...PANTEGO AND ARLINGTON AROUND 1105 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

WIND DAMAGE WITH THIS STORM WILL OCCUR WELL AHEAD OF ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 3256 9704 3255 9705 3256 9752 3289 9741
      3291 9703
TIME...MOT...LOC 0340Z 256DEG 17KT 3280 9732

$$


CAVANAUGH
669 
WWUS54 KFWD 190406
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1106 PM CDT SAT JUN 18 2011

TXC439-190415-
/O.CON.KFWD.SV.W.0415.000000T0000Z-110619T0415Z/
TARRANT TX-
1106 PM CDT SAT JUN 18 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR TARRANT COUNTY...

AT 1102 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE 
TRACKING A CORE OF STRONG WINDS JUST WEST OF DOWNTOWN FORT 
WORTH...MOVING EAST NORTHEAST AT 25 MPH.  THESE DAMAGING WINDS WILL 
IMPACT TARRANT COUNTY AND WILL NOT BE ACCOMPANIED BY ANY SIGNIFICANT 
RAINFALL OR LIGHTNING.

THE DAMAGING WINDS WILL BE NEAR...
  BLUE MOUND...FOREST HILL AND KENNEDALE AROUND 1110 PM CDT...
  HALTOM CITY...RICHLAND HILLS...WATAUGA AND NORTH RICHLAND HILLS
  AROUND 1115 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

WIND DAMAGE WITH THIS STORM WILL OCCUR WELL AHEAD OF ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 3256 9704 3255 9705 3256 9752 3289 9741
      3291 9703
TIME...MOT...LOC 0402Z 249DEG 23KT 3277 9737

$$


CAVANAUGH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 9:13 PM CDT, 1 hour 11 minutes earlier.

Area forecast discussion, Jun 18, 9:13 PM CDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
913 PM CDT SAT JUN 18 2011

.UPDATE...
DRYLINE CONVECTION SHOULD CONTINUE ANOTHER HOUR OR TWO THEN
DIMINISH FOR THE NIGHT. THERE IS STILL THE POTENTIAL FOR SOME
STRONG DOWNBURSTS DUE TO EXTREMELY DRY AIR BELOW THE FALLING RAIN.
ALLIANCE AIRPORT REPORTED A GUST TO 48 KNOTS ON THE 0153Z
OBSERVATION FROM THIS PROCESS.

HAVE ISSUED ANOTHER RED FLAG WARNING FOR AREAS WEST OF A SHERMAN...
TERRELL...CENTERVILLE LINE SUNDAY AFTERNOON THROUGH EARLY EVENING
DUE TO STRONG SOUTH WINDS AND VERY DRY CONDITIONS.

ALTHOUGH TEMPERATURES SHOULD BE A LITTLE COOLER ON SUNDAY...MOST
LOCATIONS WILL STILL SEE HIGHS IN THE 99 TO 105 DEGREE RANGE.
SURFACE DEWPOINTS SHOULD MIX OUT SUNDAY AFTERNOON...HELPING TO
KEEP HEAT INDICES FROM EXCEEDING 105 DEGREES.  75

&&

.AVIATION...

CONCERNS...CONVECTION WEST OF KAFW AND KFTW THIS EVENING. BRIEF
STRATUS SUNDAY MORNING AND STRONG SOUTH WINDS THROUGH THE FORECAST.

DRYLINE CONVECTION MOVING ENE 36KTS AND SHOULD PASS OVER/NEAR KFTW
AND KAFW BETWEEN 00-02Z WITH POTENTIAL FOR STRONG AND GUSTY WINDS.
WILL HOLD OFF AFFECTING KDFW/KGKY/KDAL AS THE ACTIVITY MAY
DIMINISH RAPIDLY AROUND SUNSET.

ANOTHER NIGHT OF A STRONG LLJ WILL DRAW LOW LEVEL MOISTURE
NORTHWARD AFTER MIDNIGHT AND HAVE ADDED A FOUR HOUR WINDOW OF
MVFR STRATUS FOR KACT 10-14Z. THINK ONLY SCT020 WILL PREVAIL OVER
THE METROPLEX SITES...BUT KDFW/KDAL/KGKY COULD BRIEFLY GO BKN020
13-14Z.

STRONG PRESSURE GRADIENT WILL REMAIN PRESENT ACROSS THE TAF SITES
THROUGH THIS FORECAST WITH SOUTH WINDS 17-20KT OVERNIGHT AND
20G32KT ON SUNDAY.    75

&&

.PREV DISCUSSION... /ISSUED 310 PM CDT SAT JUN 18 2011/
RADAR AND SURFACE OBS SHOW A WEAK COLD FRONT CONTINUING TO APPROACH
THE FAR NW CWA. FRONT IS FORECAST TO STALL ALONG A LINE FROM BOWIE
TO NEAR ABILENE EARLY THIS EVENING. RADAR ALREADY SHOWING ENHANCED
REGION OF CONVERGENCE IN THE GROUND CLUTTER PATTERN SETTING UP
ACROSS THIS AREA. AHEAD OF THE FRONT...WINDS HAVE BEEN MORE
SOUTHWESTERLY THAN USUAL AND THIS HAS ALLOWED TEMPS TO REACH THE
WARMEST LEVELS SO FAR THIS YEAR. LATEST OBJECTIVE ANALYSIS SHOWS
CINH RAPIDLY ERODING ACROSS THE NW ZONES WITH CAPE VALUES NEAR
500-1000J/KG. MODELS ARE IN GOOD AGREEMENT THAT A SHORTWAVE AND
UPPER LEVEL SPEED MAX WILL PASS THROUGH THE REGION THIS EVENING
AND PROVIDE DYNAMIC SUPPORT FOR LIFT. ALL OF THESE FACTORS POINT
TOWARD CONVECTIVE INITIATION ALONG THE WEAK BOUNDARY BY 6 PM.
STORMS WILL BE VERY HIGH-BASED WITH CLOUD BASES ABOVE 10000FT.
VERY WARM AND DRY AIR BELOW CLOUD BASES WILL PROMOTE RAPID
EVAPORATION AND THUS A HIGH MICROBURST THREAT. IN ADDITION...DRY
LIGHTNING STRIKES ARE POSSIBLE AND POSE A RISK FOR GRASS FIRES.
STORMS WILL HEAD EAST WITH THE MEAN WIND BUT IT IS DIFFICULT TO
SAY HOW FAR EAST THEY WILL SURVIVE. HAVE POPS OF 30 PERCENT OVER
THE NW ZONES AND JUST 10-20 PERCENT FROM THE METROPLEX AND EAST.

HOT AND WINDY CONDITIONS ARE EXPECTED AGAIN SUNDAY-MONDAY...BUT A
SLIGHT COOLING TREND WILL OCCUR. THE WEAK FRONT WILL DISSOLVE THIS
EVENING AND LOW LEVEL FLOW BECOMES MORE SOUTHERLY. WITH LESS
WESTERLY COMPONENT TO THE WINDS...LOW LEVEL THERMAL PROFILES WILL
UNDERGO WEAK COLD ADVECTION AS AIR FROM THE GULF IS SLIGHTLY
COOLER. SPOTTY/BRIEF HEAT INDEX READINGS OF 105 ARE POSSIBLE
SUNDAY AND MONDAY...BUT NOT WIDESPREAD ENOUGH TO EXTEND THE HEAT
ADVISORY. FIRE WX WILL REMAIN A CONCERN...ESPECIALLY WEST OF I-35
WHERE RH WILL BOTTOM OUT IN THE 20S. CONVECTION WILL LIKELY FIRE
ALONG A DRY LINE IN NW TX TOMORROW AFTERNOON BUT LOOKS TO BE TOO
FAR AWAY TO REACH THE NW ZONES. DRY LINE WILL BECOME MORE ACTIVE
ON MONDAY AS BETTER UPPER LEVEL FORCING ARRIVES...BUT STORM MOTION
TURNS MORE NORTHEASTERLY AND THUS BEST CHANCES OF STORMS WILL BE
IN OKLAHOMA. WILL HAVE SOME LOW POPS MONDAY EVENING IN THE NW/N
ZONES FOR ANY STRAY ACTIVITY THAT SKIRTS THE CWA.

AN UNSEASONABLY STRONG UPPER LEVEL TROUGH WILL MOVE ACROSS THE
CENTRAL US TUESDAY AND WILL COMPLETELY ERODE THE UPPER RIDGE OVER
TEXAS. THE TROUGH WILL SEND A COLD FRONT INTO THE REGION TUESDAY
AFTERNOON...AND INCREASING GULF MOISTURE AHEAD OF THE FRONT WILL
PRODUCE AN UNSTABLE AND UNCAPPED AIR MASS OVER THE REGION.
SCATTERED CONVECTION WILL BEGIN TO DEVELOP BY MID-LATE AFTERNOON
TUESDAY AND CONTINUE TO INCREASE IN COVERAGE IN THE EVENING AND
OVERNIGHT HOURS. MODELS SUGGESTING QPF NEAR A HALF INCH...BUT
ACTUAL POINT AMOUNTS WILL VARY FROM A TRACE TO PERHAPS OVER 2
INCHES. CONVECTIVE OVERTURNING AND WEAK COLD ADVECTION BEHIND THE
FRONT WILL FINALLY BREAK THE HEAT WAVE...WITH HIGHS WEDNESDAY AND
THURSDAY IN THE LOW-MID 90S.

UPPER FLOW BECOMES NORTHERLY MID-LATE WEEK...AND THUS GRADUAL
DRYING ALOFT WILL END CHANCES OF RAIN FROM NORTH TO SOUTH. WILL
KEEP LOW CHANCES JUST ABOUT AREA WIDE ON WEDNESDAY...BUT ONLY A
SLIGHT CHANCE ACROSS THE SOUTH ON THURSDAY. UPPER HIGH WILL
REESTABLISH ITSELF LATE NEXT WEEK...BUT ALL INDICATIONS ARE THAT
700-850MB TEMPS WILL BE 2-4 DEG C LOWER THIS TIME AROUND. HIGHS
SHOULD CLIMB BACK INTO THE MID-UPPER 90S BY NEXT WEEKEND...WITH
POSITION OF THE RIDGE KEEPING DEEP GULF MOISTURE TO OUR SOUTH.

TR.92

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  79 101  79 100  79 /  20   5   5   5  10
WACO, TX              80 102  80 102  80 /   0   0   0   0   5
PARIS, TX             77  98  77  98  77 /  10   5   5   5  10
DENTON, TX            77 101  78  99  78 /  30   5   5   5  10
MCKINNEY, TX          78  99  78  97  78 /  20   5   5   5  10
DALLAS, TX            80 100  80  99  80 /  20   5   5   5  10
TERRELL, TX           78 100  78  99  78 /  10   5   0   0   5
CORSICANA, TX         79 101  79 101  79 /   5   0   0   0   5
TEMPLE, TX            79 101  78 100  78 /   0   0   0   0   5
MINERAL WELLS, TX     77 104  78 103  77 /  30  10  10  10  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 1 PM TO 9 PM CDT SUNDAY FOR TXZ091>093-
100>104-115>121-129>134-141>147-156>162-174-175.

&&

75/75
Hazardous weather outlook, Jun 18, 3:10 PM CDT, 7 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
310 PM CDT SAT JUN 18 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-191230-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
310 PM CDT SAT JUN 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
A RED FLAG WARNING FOR CRITICAL FIRE CONDITIONS IS IN EFFECT UNTIL
9 PM ACROSS ALL OF NORTH TEXAS. HIGH TEMPERATURES...WINDS GUSTING
TO 30 MPH...AND RELATIVE HUMIDITIES BELOW 30 PERCENT WILL COMBINE
TO MAKE ANY OUTDOOR BURNING HAZARDOUS.

A HEAT ADVISORY REMAINS IN EFFECT THROUGH THIS EVENING FOR ALL OF
NORTH TEXAS. AFTERNOON HEAT INDICES WILL REACH 105 TO 108 ACROSS
THE AREA.

THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE NORTHERN PORTIONS
OF NORTH TEXAS LATE THIS AFTERNOON AND EARLY EVENING. DAMAGING
DOWNBURST WINDS AND LIGHTNING ARE THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS WILL EXIST ACROSS
MOST OF NORTH TEXAS THROUGH EARLY NEXT WEEK.

THERE IS A CHANCE FOR THUNDERSTORMS MONDAY EVENING THROUGH FRIDAY.
SOME STORMS WILL HAVE THE POTENTIAL TO PRODUCE STRONG WINDS.

.SPOTTER INFORMATION STATEMENT...
LIMITED SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING...MAINLY
NORTH OF INTERSTATE 20...AND WEST OF INTERSTATE 35 AND 35W.

14

In the hours before

Local storm report, Jun 18, 8:14 PM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
814 PM CDT SAT JUN 18 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0808 PM     TSTM WND DMG     2 NE GAINESVILLE        33.65N  97.13W
06/18/2011                   COOKE              TX   TRAINED SPOTTER

            *** 1 INJ *** MULTIPLE ONE FOOT DIAMETER TREES BLOWN
            DOWN. SOME INTO HOUSES WHICH RESULTED IN ONE INJURY.
Local storm report, Jun 18, 8:39 PM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
839 PM CDT SAT JUN 18 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     TSTM WND DMG     LINDSAY                 33.65N  97.23W
06/18/2011                   COOKE              TX   PUBLIC

            GUTTERS AND SIDING BLOWN OFF OF A HOME. GLASS PATIO
            TABLE THROWN AND SHATTERED. EST. 80 MPH
Local storm report, Jun 18, 8:51 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
851 PM CDT SAT JUN 18 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0826 PM     TSTM WND DMG     SADLER                  33.68N  96.85W
06/18/2011                   GRAYSON            TX   EMERGENCY MNGR

            POSSIBLE MICROBURST IN SADLER. UNKNOWN DAMAGE WITH AN
            INJURY. EMS ON SCENE.
Local storm report, Jun 18, 9:10 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
910 PM CDT SAT JUN 18 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0823 PM     TSTM WND DMG     SADLER                  33.68N  96.85W
06/18/2011                   GRAYSON            TX   TRAINED SPOTTER

            *** 1 INJ *** SUBSTANTIAL DAMAGE TO A HOME RESULTED IN
            AN INJURY. OCCUPANT SUFFERED A BROKEN ARM.
Special weather statement, Jun 18, 9:10 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
910 PM CDT SAT JUN 18 2011

TXZ092>094-102>104-116>119-129>133-141>144-190330-
COOKE-GRAYSON-FANNIN-WISE-DENTON-COLLIN-PALO PINTO-PARKER-TARRANT-
DALLAS-EASTLAND-ERATH-HOOD-SOMERVELL-JOHNSON-COMANCHE-MILLS-
HAMILTON-BOSQUE-
910 PM CDT SAT JUN 18 2011

...STRONG WIND GUSTS EXPECTED OVER PORTIONS OF NORTH TEXAS THROUGH
1030 PM CDT...

SHOWERS AND THUNDERSTORMS EXTENDING FROM A STEPHENVILLE TO DALLAS
FORT WORTH TO BONHAM LINE WILL PRODUCE GUSTY WINDS OF 45 TO 55 MPH
THROUGH 1030 PM CDT. RAINFALL IS EVAPORATING INTO VERY DRY LOW
LEVEL AIR OVER MUCH OF NORTH TEXAS. THIS IS CAUSING STRONG WINDS
SEVERAL THOUSAND FEET ALOFT TO COME DOWN TO THE SURFACE...WITH
LITTLE TO NO RAINFALL ACCUMULATION IN MOST INSTANCES. STRONG WINDS
WILL LAST FOR A FEW MINUTES AT A TIME AND COME IN SPORADIC BURSTS
AS RAIN SHOWERS MOVE THROUGH THE AREA. PERIODS OF STRONG WIND
GUSTS MAY BE ACCOMPANIED BY SLIGHTLY WARMING TEMPERATURES. 45 TO
55 MPH WINDS ARE STRONG ENOUGH TO BLOW AROUND LIGHT...UNSECURED
OBJECTS INCLUDING OUTDOOR FURNITURE. THESE WINDS WOULD BE
EXTREMELY HAZARDOUS FOR ANY BOATERS ON AREA LAKES AND RESERVOIRS.

CAVANAUGH
Local storm report, Jun 18, 9:17 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
917 PM CDT SAT JUN 18 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0752 PM     TSTM WND DMG     GAINESVILLE             33.63N  97.15W
06/18/2011                   COOKE              TX   FIRE DEPT/RESCUE

            ROOF BLOWN OFF THE MAIN BUILDING OF THE NORTH CENTRAL
            TEXAS COLLEGE.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 7:08 PM CDTSevere Thunderstorm WarningFWDCooke, Denton, Montague, Wise27 min
Jun 18, 7:56 PM CDTSevere Thunderstorm WarningFWDCooke34 min
Jun 18, 8:13 PM CDTSevere Thunderstorm WarningFWDGrayson42 min
Jun 18, 8:50 PM CDTRed Flag WarningFWDBell, Bosque, Collin, Comanche, Cooke, Coryell and 31 more24 hr
Jun 18, 11:13 PM CDTSevere Thunderstorm WarningFWDTarrant21 min
Jun 19, 1:19 AM CDTSpecial Weather StatementFWDYoung71 min
Jun 19, 2:32 AM CDTSpecial Weather StatementFWDJack, Young28 min
Jun 19, 3:09 AM CDTSpecial Weather StatementFWDJack, Young36 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.